M taking superdrol, and my eye sight in my right eye is blurry, I'm just curious of this is a normal side effect or something I should be worried about, should I stop taking the superdrol?
Never had that problem before and never heard of it being an issue with anyone else. I wouldn't be too worried about it but everyone's different. Maybe someone else can chime in.
My eyesite gets funky when my bp is sky high; something to consider....
Yeah I was worried about that because I took my bp yesterday and it was 131/59 a little high I think, I am taking hawthorn berry to help the bp but I'm not sure it's helping, should I stop the sd, there's only another 12 days left and this only started now
hawthorne berry takes a while to kick in, celery seed extracts will kick in faster. If it doesn't clear up quickly I'd stop personally.
-Saving random peoples' nuts, one pair at at time... PCT info:
-Are you really ready for a cycle? Read this link and be honest:
*I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
About 45 minutes after I posted it cleared up, I'll deffinately look into the celery seed extracts and pay close attention to if it happens again, if it does I'll stop the cycle and start pct, thanks a lot guys
maybe it's from insulin or estrogen.
"If you want to impress me, build a 20-inch arm with a 20-pound dumbbell."~Dan Duchaine
SNS REP, Precision Nutrition Lvl 1, NSCA CPT